I AM NEW TO THIS FORUM AND SORRY IF I DO NOT MAKE THAT MUCH SINCE. I HAD A VERY TRAMATIC HEAD INJURY SO THINGS DONT GET SAID OR WROTE PROPER. I KNOW WHAT I WANT TO SAY IT JUST DOES NOT COME OUT WRITE EVEN ON PAPER.
I AM SO VERY DEPRESSED, HAVE MAJOR PANIC ATTACS (EVEN THINKING I HAVE DISEASES...BEEN TESTED AND AM OK...THANK GOD, IM MAD A LOT, IRITABLE, ECT....DONT LAUGH AND ENJOY THINGS LIKE I USED TO.
I WAS FIRST PUT ON WELLBUTRIN1 50MG 2 X'S A DAY ...IT DID NOT HELP ME AT ALL . IT JUST MADE MATTERS WORSE AND MORE EXTREME PANIC ATTACKS. I WAS LITTERLY CUTTING MYSELF DUE TO THINKING I HAD A BAD DISEASE SO I WAS CUTTING THE WARTS OFF....THEY WERENT WARTS, THEY WERE MY SCARS FROM MY ACCIDENT...BUT MY PANIC ATTACKS TOLD ME DIFFERENT IN MY HEAD OF THINKING.
I COMPLETELY JUST STOPED TAKING THE WELLBUTRIN AND JUST SEEN MY DOC. YESTERDAY. HE PERSCRIBED ME KLONOPIN .5 MG TABLETS TWICE DAILY AND CELEXA 20 MG 1 TABLET IN MORNING FOR DEEP DEPRESSION. I TOLD HIM...PLEASE MAKE ME SMILE, ENJOY LIFE, AND LAUGH AGAIN...MAYBE EVEN NOT CARE SO MUCH...I AM VERY SENSITIVE PERSON AND CRY BECAUSE IM HURTING OR OTHERS ARE. I HAVE PANIC ATTACKS, ANXIETY MOOD SWINGS ...I CAN BE QUIET THEN WATCH OUT I AM ON A WAR PATH...I LIKE MY DISHES CLEAN OUT OF MY SINK FOR EXAMPLE AND WHEN SOMEONE LIKE MY 21 YEAR OLD SON DONT CLEAN THEM IAM SO PISSED OF I CANT CONTROL MY ANGER....AND JUST TALK OUT LOUD AND PRETTY MUCH YELL AT THIM UNDER MY BREATH OUTLOUD TO WHERE HE AND OTHERS CAN HEAR ME...I JUST STARTED TAKING THESE TWO MEDS...WILL THIS HELP...OR IS THERE BETTER THINGS I NEED TO ASK MY DOCTOR ABOUT
HOW LONG DOES THE LONG TERM AFFECT TAKE TO START WORKING TO MAKE ME FEEL BETTER?
I ALSO HAVE XANAX FOR AS NEEDED BASIS FROM ANOTHER DOCTOR.
PLEASE HELP ME BE HAPPY AND HELP ME KNOW WHAT MEDICINES WOULD BE THE BEST FOR ME AND HOW TO ASK DOCTOR AND TELL HIM MY CONCERNS. I SO LONG TO BE HAPPY AGAIN IN LIFE AND BE "NORMAL" IF THAT EVEN EXISTS ANYMORE.
WHAT IS THE BEST PERSCRIPTIONS OUT THERE TO HELP ME AND TO TALK TO MY DOCTOR ABOUT THEM
You don't have to apologize for anything, and we're glad you're here. I'm so sorry about your head injury, and I know how difficult it can make things for you. But I think you explained yourself very well, and if you just take what you wrote to us and go to your doctor, he can just read how you're feeling and then the two of you can talk about it. He will ask all the right questions which will make it easier for you. I think the Celexa (antidepressant) and the Klonopin (for anxiety) will both help you a lot. Keep in mind that it can take up to 6 weeks for these medications to stabilize in your body before you will see an improvement. Sometime because they start you out on a low dosage, after that amount of time your doctor normally wants to see you back to see how they are working. Most often they need to increase the medication, before you really feel it working at a 100%. So be patient with the meds. Make sure your current doctor knows about the Xanax also. We are not qualified to recommend drugs, just share our experiences with them. I have been on Celexa for quite sometime with very good results. Work closely with your doctor (a psychiatrist is most knowledgeable) when it comes to medication, only they know your medical history and what is best for you. We've all been there, so know you're not alone and we are always here to offer help or support. I think you can get back to a normal, happy life and you deserve to. Hang in there and give the meds time to work. Take care....
hi Marybeth....mammo has given you some good information about what to expect from these medications, give them time and you should see alot of improvement.
I would also like to ask you if you have gotten any assistance with a therapist that deals with 'cognitive therapy?'....this would certainly help you with your anger issues.
I was married to a man for 42yrs...20of those years were post brain injury.
He also had many issues with depression and anger ...meds do help some but you also need therapy to deal with everything that has changed in your life since the injury.
Its harder for you than the rest of us to control your anger and like you said to be able to find the right words to describe something...this is all possible and will come if you are willing to do some work and get someone who is qualified to help you...best of luck
thank you so very much for all your advise and words and hope....
Expecially you opus88. To talk with someone that sees the other side of someone that had tramatic brain injury that results to even depression, anger, self worhyness ect. is a comfort to me. I just hope that my husband stays with me as you did with your husband...he is very lucky to have someone as wonderful and sweet as you. Im afraid due to I have 2 other marrages that failed....one due to being to young and him physically hurting me badly and mentally abusive....we are friends now to we can talk. and one due to mentally and both having affairs on me....dont talk with him....comunication a tiny bit better on his part. My third is a wonderful man...drives me nuts a lot :) but I love him and I pray that I do not chase him away also due to this depression, anger, selfworthlessness panic...etc.
I had my accident after my 2nd divorice but before I met my 3rd husband....I was not like this until 1 year. I always had depression but just this year everything has been going down hill for me.
I am losing short term memory....I didn't have this after a month after I awoke but 4 years later I am having so many problems....from my head issues to depression and such.
Thank you very much!
Lots of Love,
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.